# SDR FDEA201110094391

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LAVATORY AREA AT FRAME 13, NR 2 TEE CAP HAS CORROSION.  AFTER REMOVAL OF LEVEL 1 CORROSION NO LIMITS FOR ALLOWABLE DAMAGE.  R & R TEE CAP IAW SRM 51-72-10, PG 2.
